# SDR HEEA0015226

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N437PH
- Make and model: Bell 407
- Aircraft serial: 53072
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Part number: 406312103101
- Condition: Worn
- Location: T/R Link
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN BEARINGS ON TAIL ROTOR LINK.
